# SDR ZIAA96010

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plank
- Part number: 8005171
- Condition: Cracked
- Location: Ws 77-82.5
- Part time: 49,667 hours
- Component: 800473501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING SCHEDULED CHECK, FUEL LEAK TEST REVEALED FUEL LEAKING FROM NR 2 FUEL TANK UPPER SURFACE AT JOINT BETWEEN PLANK NRS 6 AND 7.  FURTHER INSPECTION REVEALED A 5.5 INCH LONGITUDINAL CRACK IN PLANK 7 AT WS 77 THROUGH 88.5.  ROUTED OUT CRACKED AREA FROM WS 77 TO 82.5 PER SB 620.  FABRICATED AND INSTALLED REPAIR IAW LAC L-188 SRM 57-2-1, PAGE 33, FIG 3, SHEET 25.  (M)
